# SDR DXTA200500665

- Difficulty date: February 4, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 3,218 hours, 2,000 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 99146371
- Part serial: 0022
- Condition: Bypassing
- Location: Hyd System
- Part time: 1,541 hours, 959 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

ON DESCENT THROUGH 17,000 AND 330 KTS IAS, GEAR UNLOCK LIGHT ILLUMINATED FOLLOWED BY THE GREEN NOSE GEAR LIGHT THEN BOTH EXTINGUISHED.  THUD WAS FELT AND HEARD BY CREW.  TROUBLESHOT DISCREPANCY TO A INTERMITTENLY FAILING LANDING GEAR CONTROL VALVE.  REMOVED VALVE AND REPLACED IT WITH A MODIFIED VALVE OPS CHECK GOOD.  WORK PERFORMED IAW CHAPTER 32-30-02 AND CHAPTER 32-00-01 OF THE CITATION 750 MM.
